MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC - FREMONT (CE) MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004218500
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that the foot switch failed to halt rf delivery.During an atrioventricular node reentry tachycardia (avnrt) ablation procedure, the physician was ablating and lifted his foot off maestro foot switch; however, ablation did not stop.Ablation was turned off manually using the remote.There were no patient complications.

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key7337327
Report Number2134265-2018-01951
Device Sequence Number1247903
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public08714729862437
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004218500
Device Catalogue Number21850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date03/14/2018
Patient Sequence Number1
Patient Age50 YR